Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had Satrogyl O took tablets, developed severe itching in hands, vomiting and fainted. Cause?

I had satrogyl o , two tablets of 300mg - 600 mg in total after my dinner and within 05 minutes I developed severe itching on my hands and palms and then I felt something rising up my head and I felt sick as if I am going to die and I just tried reaching my family and I just fell and passed out for maybe 2-3 minutes--- after coming back to consciousness I tried vomiting a little ----- even after 10 days if eel my head is spinning and kind of heavy. Pl suggest. I am 47 yrs and a female
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. You are allergic to one of the two medications in satrogyl-o or both medications; satronidazole and ofloxacin. It is advised that you stop taking the medication and visit with your local doctor for alternative medications. Please call your doctor for an appointment immediately.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor